# SDR 20000802SH017

- Difficulty date: June 26, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Aircraft: N6910T
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508067
- System (JASC): 2700 · Flight Control System
- Part: Rod End
- Part number: 82836002
- Condition: Corroded
- Location: At Bottom Tube
- Part time: 3,181 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, TUBE WAS FOUND WITH EXTERIOR CORROSION ON BOTTOM AFT SURFACE.  FLAKED OFF LOOSE PAINT FOUND A DEEP PIT.  ABLE TO PASS THIS TUBE WITH AN AWL.   WAS ABLE TO PUSH THROUGH A SECOND AREA OF TUBE THAT DID NOT HAVE SIGNS OF CORROSION EXTERNALLY.  POSSIBLY CAUSE IS WATER GETTING INTO THE INSIDE OF ROD ASSY FROM THE FORWARD ROD END.  SUBMITTER RECOMMENDED INSPECTION FOR CORROSION AND SPRAYING A CORROSION PREVENTIVE INSIDE OF TUBE.  (X)
